A variant of cauchy's argument principle for analytic functions which applies to curves containing zeros

M. Boudabra, G. Markowsky

Research output: Contribution to journalArticleResearchpeer-review


The standard version of Cauchy's argument principle, applied to a holomorphic function f, requires that f has no zeros on the curve of integration. In this note, we give a generalisation of such a principle which covers the case when f has zeros on the curve, as well as an application.

Original languageEnglish
Pages (from-to)486-492
Number of pages7
JournalBulletin of the Australian Mathematical Society
Issue number3
Publication statusPublished - Jun 2021


  • 2020 Mathematics subject classification
  • 30E20

Cite this